×

Found 5 Documents (Results 1–5)

100
MathJax

Chalmers-Metcalf operator and uniqueness of minimal projections in \(\ell^{n}_{\infty}\) and \(\ell^{n}_{1}\) spaces. (English) Zbl 1263.41014

Neamtu, Marian (ed.) et al., Approximation theory XIII: San Antonio 2010. Selected papers based on the presentations at the conference, San Antonio, TX, USA, March 7–10, 2010. New York, NY: Springer (ISBN 978-1-4614-0771-3/hbk; 978-1-4614-0772-0/ebook). Springer Proceedings in Mathematics 13, 331-344 (2012).
MSC:  41A35 41A52
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

all top 3

Classification